The new approach for some coupled fixed point results

Esra Yolacan, Hükmi Kızıltunc

Abstract


The aim of this paper is to stand for new approach of the results of Jain et al. and Berinde. The proofs of all our results are without mixed monotone property. An example are also given to confirm the effectiveness of the presented work.

Keywords


coupled coincidence point; generalized compatibility; mixed monotone property; ordered set

Full Text:

PDF

References


M. Abbas, T. Nazir, S. Radenovic, Fixed points or four maps in partially ordered metric spaces, Appl. Math. Lett. 24 (2011) 1520-1526.

A. Alotaibi and S.M. Alsumi, Coupled coincidence point for monotone operators in partially ordered metric spaces, Fixed Point Theory Appl. 2011, 2011: 44.

I. Altun and H. Sımsek, Some fixed point theorems on ordered metric spaces and application, Fixed Point Theory Appl. (2010) 17 pages, Article ID 621469.

V. Berinde, Coupled fixed point for ϕ-contractive mixed monotone mappings in partially ordered metric spaces, Nonlinear Anal. TMA 75, 3218-3228 (2012).

T.G. Bhaskar and V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Anal. TMA 65, 1379-1393 (2006).

B. Choudhury and A. Kundu, A coupled coincidence point result in partially ordered metric spaces for compatible mappings, Nonlinear Anal. TMA 73, 2524-2531 (2010).

L. Ciric, N. Cakid, M. Rajovic, J.S. Uma, Monotone generalized nonlinear contractions in partially ordered metric spaces, Fixed Point Theory Appl. (2008) Article ID 131294.

D. Guo and V. Lakshmikantham, Coupled fixed points of nonlinear operators with applications, Nonlinear Anal., Theory Methods Appl. 11 (1987) 623-632.

J. Harjani and K. Sadarangani, Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations, Nonlinear Anal. TMA 72 (2010) 1188-1197.

Hussain et al.: Coupled coincidence point results for a generalized compatible pair with applications. Fixed Point Theory Appl. 2014, 2014: 62.

Jain et al.: Coupled common fixed point results involving a (ϕ,ψ)-contractive condition for mixed g-monotone operators in partially ordered metric spaces. J. Inequal. Appl. 2012 2012:285.

V. Lakshmikantham and L.B. Ciric, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Anal. TMA 70, 4341-4349 (2009).

N.V. Luong and N.X. Thuan, Coupled fixed points in partially ordered metric spaces and application, Nonlinear Anal. TMA 74, 983-992 (2011).

J.J. Nieto and R. Rodrıguez-Lopez, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22 (2005) 223-239.

J.J. Nieto and R. Rodrıguez-Lopez, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Math. Sinica 23 (2007) 2205-2212.

A.C.M. Ran and M.C.B. Reurings, A Fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Amer. Math. Soc. 132 (2004) 1435-1443.

E. Yolacan, M. Kır, H. KIZILTUNC, An Extended Coupled Coincidence Point Theorem, Turkish Journal of Analysis and Number Theory. Vol. 4, No. 1, 2016, pp 23-30. Doi:10.12691/tjant-4-1-5.


Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905